Ask an expert
Question

01 Jul 2010

Cipralex and weight loss!
Hi there Doc,

I have been taking 5mg of Cipralex since Jan. 2010 and up to date I have lost about 10kg''s (I am 1.67m and now weigh 59) and I have a maintenance weight of about 65 for the past 10 years!

Can the Cipralex be the cause of my weight loss?
Answer 882 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I haven't seen much about Cipralex as a cause of weight loss as such, but that family of meds can cause mild nausea - when its more marked you notice that you're nauseous, when its milder you may just have some loss of appetite. But of course there are potentially many possible causes of weight-loss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.